Table of Contents
Scholarly Research Exchange
Volume 2009, Article ID 468570, 6 pages
http://dx.doi.org/10.3814/2009/468570
Research Article

An Inverse Problem for Parabolic Partial Differential Equations with Nonlinear Conductivity Term

Department of Mathematics, Faculty of Science, K. N. Toosi University of Technology, P.O. Box 16765-165, Tehran 19697 64499, Iran

Received 28 December 2008; Revised 19 January 2009; Accepted 2 February 2009

Copyright © 2009 Ali Zakeri and Q. Jannati. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. V. Beck, B. Blackwell, and C. J. St. Clair, Jr., Inverse Heat Conduction: Ill-Posed Problems, John Willey & Sons, New York, NY, USA, 1985.
  2. O. M. Alifonov, Inverse Heat Transfer Problems, Springer, Berlin, Germany, 1994.
  3. M. N. Özisik and H. R. B. Orlande, Inverse Heat Transfer: Fundamentals and Applications, Taylor & Francis, New York, NY, USA, 2000.
  4. H. M. Park and J. S. Chung, “A sequential method of solving inverse natural convection problems,” Inverse Problems, vol. 18, no. 3, pp. 529–546, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  5. J. R. Cannon, The One-Dimensional Heat Equation, Addison-Wesley, New York, NY, USA, 1984.
  6. A. Shidfar and A. Zakeri, “A numerical method for backward inverse heat conduction problem with two unknown functions,” International Journal of Engineering Science, vol. 304, no. 16, pp. 71–74, 2008. View at Google Scholar
  7. A. Shidfar and A. Zakeri, “Asymptotic solution for an inverse parabolic problem,” Mathematica Balkanica, vol. 18, no. 3-4, pp. 475–483, 2004. View at Google Scholar
  8. A. Shidfar, A. Zakeri, and A. Neisi, “A two-dimensional inverse heat conduction problem for estimating heat source,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 10, pp. 1633–1641, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  9. T.-C. Chen, C.-C. Liu, H.-Y. Jang, and P.-C. Tuan, “Inverse estimation of heat flux and temperature in multi-layer gun barrel,” International Journal of Heat and Mass Transfer, vol. 50, no. 11-12, pp. 2060–2068, 2007. View at Publisher · View at Google Scholar
  10. C.-H. Huang and S.-P. Wang, “A three-dimensional inverse heat conduction problem in estimating surface heat flux by conjugate gradient method,” International Journal of Heat and Mass Transfer, vol. 42, no. 18, pp. 3387–3403, 1999. View at Publisher · View at Google Scholar
  11. J. Taler and W. Zima, “Solution of inverse heat conduction problems using control volume approach,” International Journal of Heat and Mass Transfer, vol. 42, no. 6, pp. 1123–1140, 1999. View at Publisher · View at Google Scholar
  12. D. Lesnic, L. Elliott, and D. B. Ingham, “The solution of an inverse heat conduction problem subject to the specification of energies,” International Journal of Heat and Mass Transfer, vol. 41, no. 1, pp. 25–32, 1998. View at Publisher · View at Google Scholar
  13. N. Al-Khalidy, “On the solution of parabolic and hyperbolic inverse heat conduction problems,” International Journal of Heat and Mass Transfer, vol. 41, no. 23, pp. 3731–3740, 1998. View at Publisher · View at Google Scholar
  14. L. Jinbo and T. Jiang, “Variational iteration method for solving an inverse parabolic equation,” Physics Letters A, vol. 372, no. 20, pp. 3569–3572, 2008. View at Publisher · View at Google Scholar
  15. J.-H. He, “Homotopy perturbation technique,” Computer Methods in Applied Mechanics and Engineering, vol. 178, no. 3-4, pp. 257–262, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. J.-H. He, “A coupling method of a homotopy technique and a perturbation technique for non-linear problems,” International Journal of Non-Linear Mechanics, vol. 35, no. 1, pp. 37–43, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. J.-H. He, “Homotopy perturbation method: a new nonlinear analytical technique,” Applied Mathematics and Computation, vol. 135, no. 1, pp. 73–79, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. A. Zakeri, Q. Jannati, and A. Aminataei, “Application of He's homotopy perturbation method for Cauchy problem in one-dimensional nonlinear equation of diffusion,” to appeare in International Journal of Engineering Science.
  19. M. Ghasemi, M. Tavassoli Kajani, and A. Davari, “Numerical solution of two-dimensional nonlinear differential equation by homotopy perturbation method,” Applied Mathematics and Computation, vol. 189, no. 1, pp. 341–345, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. A. Yıldırım, “Application of He's homotopy perturbation method for solving the Cauchy reaction-diffusion problem,” Computers & Mathematics with Applications, vol. 57, no. 4, pp. 612–618, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. J.-H. He, “Some asymptotic methods for strongly nonlinear equations,” International Journal of Modern Physics B, vol. 20, no. 10, pp. 1141–1199, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. J.-H. He, “Recent development of the homotopy perturbation method,” Topological Methods in Nonlinear Analysis, vol. 31, no. 2, pp. 205–209, 2008. View at Google Scholar
  23. J.-H. He, “An elementary introduction to recently developed asymptotic methods and nanomechanics in textile engineering,” International Journal of Modern Physics B, vol. 22, no. 21, pp. 3487–3578, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. J. R. Munkres, Topology, Prentice-Hall, Upper Saddle River, NJ, USA, 2nd edition, 2000.
  25. D. D. Ganji, “The application of He's homotopy perturbation method to nonlinear equations arising in heat transfer,” Physics Letters A, vol. 355, no. 4-5, pp. 337–341, July 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  26. D. D. Ganji and M. Rafei, “Solitary wave solutions for a generalized Hirota-Satsuma coupled KdV equation by homotopy perturbation method,” Physics Letters A, vol. 356, no. 2, pp. 131–137, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. D. D. Ganji and A. Sadighi, “Application of He's homotopy-perturbation method to nonlinear coupled systems of reaction-diffusion equations,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 7, no. 4, pp. 411–418, 2006. View at Google Scholar